# SDR YENA2023080300894

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 7,209 hours, 1,053 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 56954
- Condition: Failed
- Location: Unknown
- Part time: 7,213 hours, 1,052 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#007, JFK-LHR. (ETOPS) 'AIR PACK 1 REGULATOR FAULT ( PACK COMPRESSOR OUTLET TEMP IND- BLEED PG ).  REMOVED AND REPLACED PACK 1 COMPRESSOR TEMP SENSOR FIN 12HH IAW AMM 21-61-11. OPS CHECK GOOD. NO DEFECTS NOTED. CLEARS MDDR 518686. MX-4 UPDATED. PLACARD REMOVED.
